I just started birth control a month ago. so today will be my completion of my first packet. I have the generic version of ortho cyclen. During my inactive pills my fiance ejaculated inside me. Today i started spotting ALREADY on my last pill. I haven't gotten my period fully. Could I be pregnant or just getting used to birth control? Is it possible to start your period during active pills?
Birth control? help - could I be pregnant?
Added 3 Nov 2012:
I also took plan b the day after he ejaculated in me i would say it was the second day of my inactive pills he ejaculated in me and i took plan b the next day. Would that have messed up my hormones where i would only be spotting?
Oh my are you confused. Lets start with if you took your pills at roughly the same time every day, you are protected, whether or not you're on the inactive pills means nothing. Why are you worried about unprotected sex when you're on the pill? On to that, there is no reason you should have taken plan B. Now that you have you've messed up your cycle and you may not get your period when its due. Now the next thing to be pointed out, and something I say every day to one of you girls who really have no concept of how your bodies work, pulling out is NOT a method of birth control, because by the time he ejaculates you already have sperm in your vagina. If you take your pills right, there is no need for any other kind of birth control, or plan b.
The pill contains hormones and this is something that your body has to get used to. When I first started BC nine years ago, I remember getting irregular periods for about 6 months, they would come and go even when I was still in my BC cycle. If you're concerned about getting pregnant, continue to use condoms for the next while until your hormones are regulated from the BC and will over protection from pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2011 • 1 answer
Posted 12 Sep 2014 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 28 Sep 2015 • 1 answer
Posted 13 Mar 2016 • 0 answers